MathSciNet Relay Station
MathSciNet bibliographic data
MR157336 53.80
Tashiro, Yoshihiro; Tachibana, Shun-ichi On Fubinian and $C$-Fubinian manifolds. Kōdai Math. Sem. Rep. 15 1963 176–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement